The observable structure of persistence modules

Chazal, F, Crawley-Boevey, WW and de Silva, V (2016) The observable structure of persistence modules. Homology, Homotopy and Applications, 18 (2). pp. 247-265. ISSN 1532-0073



  • Chazal, F
  • Crawley-Boevey, WW
  • de Silva, V
Copyright, Publisher and Additional Information: This is an author produced version of a paper accepted for publication in Homology, Homotopy and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Persistence module, Persistent homology
  • Accepted: 28 January 2016
  • Published: 29 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Feb 2016 12:23
Last Modified: 11 Apr 2017 15:15
Published Version:
Status: Published
Publisher: International Press
Identification Number:

Share / Export